MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2006378
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fiber got stuck, after attempting multiple times the fiber was removed.Different fibers were tried, but none could be inserted in the console without feeling that force would have to be used, with the risk of the fiber getting stuck again.A new fiber focus assembly spare part will be sent.The procedure was abandoned.There were no patient complications reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, the console component was thoroughly analyzed.Visual inspection of returned fiber focus assembly identified that it was in good physical condition, the electrical connections were in good condition, and the mirrors were clean.However, field service of the console at the user's facility identified that there was damage to the fiber port, and it was unable to connect fibers.Therefore, the reported allegation was confirmed.The fiber port assembly was replaced and aligned.After replacing and aligning the fiber port assembly, the issue was resolved.As result, the console was within manufacturer's specification and functioning as intended.
 
Event or Problem Description
It was reported that the during procedure the fiber got stuck, after attempting multiple times the fiber was removed.Different fibers were tried, but none could be inserted in the console without feeling that force would have to be used, with the risk of the fiber getting stuck again.A new fiber focus assembly spare part will be sent.The procedure was abandoned.There were no patient complications reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20728952
Report Number2124215-2024-72483
Device Sequence Number8304698
Product Code GEX
UDI-Device Identifier07290109144665
UDI-Public07290109144665
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2006378
Device Catalogue NumberGA-2006378
Device Lot Number0000000014
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown